Yes, there are many reasons behind dysentry. It is due to prolonged constipation, taking highly spicy food, and many more things in diet which leads to fissures and later bleeding .homoeopathy will heal you completely .consult online for treatment.
HI lybrate-user. There are various possibilities. And my suggestion is to take proper test to diagnose instead of guessing. Consult with proper details. And then will guide you further with homoeopathic treatment. It gives permanent solution.
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
After taking high hormonal emergency pill like i-pill and that too double dose one gets withdrawal bleeding 5 to 10 days later, and then new cycle starts. If this has not happened to do urine pregnancy test.
Master in Psychology, MD - Ayurveda, Dems, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Check your blood pressure. Keep care of constipation . Avoid spicy oily and junk food .Exercise daily for atleast half an hour . Concentrate upon fibrous rich diet. If you are under stress anxiety or depression get it treated first.
Dear Lybrateuser, - Your problem could be due to gastroesophageal reflux disorder (GERD) - follow some precautions, - avoid fried, spicy, sour & junk food, also restrict tea, coffee intake to 1-2 cups per day
- chew your food well, have meals on time, have 4-5 small meals including snacks rather than three large meals for proper digestion, do not lye down for about an hour after meals, have a light dinner at least 2-3 hrs before bedtime, walk for 5-10 min after meals for proper digestion
- take tablet Pan -D, 1 tab daily half an hour before breakfast
- have plenty of oral fluids & do regular exercise for proper digestion & to keep fit.